Ask an expert
Question

22 Aug 2011

mirena urgent please
please help im getting the mirena inserted tomorrow as all the birth control methods dont work with my system as its all hormones and it causes constant heavy bleeding my entire life, when ive gone off all contraception my periods are normal and its great. question ......am i getting myself into something i shouldnt as ive just read comments about it being terrible, mood swings, depression, anger, bladder infections please help
Answer 365 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It varies from person to person. If you need contraception, you have to use something. Irregular spotting is a common side effect though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote